Advanced Search
Article Contents
Article Contents

Alternative proof for the existence of Green's function

Abstract Related Papers Cited by
  • We present a new method for the existence of a Green's function of nod-divergence form parabolic operator with Hölder continuous coefficients. We also derive a Gaussian estimate. Main ideas involve only basic estimates and known results without a potential approach, which is used by E.E. Levi.
    Mathematics Subject Classification: Primary: 35K10; Secondary: 31B10.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Ancona, Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine lipschitzien, Ann. Inst. Fourier (Grenoble), 28 (1978), 169-213, x. See also for corrections: "Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine lipschitzien'' [Ann. Inst. Fourier (Grenoble) 28 (1978), no. 4, 169-213; [MR 80d:31006], Potential theory, Copenhagen 1979 (Proc. Colloq., Copenhagen, 1979), Lecture Notes in Math., vol. 787, p. 28. (1980) Springer, Berlin.


    D. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa, 22 (1968), 607-694.


    P. Auscher, Regularity theorems and heat kernel for elliptic operators, J. London Math. Soc., 54 (1996), 284-296.doi: 10.1112/jlms/54.2.284.


    P. Bauman, Equivalence of the Green's functions for diffusion operators in $R^n$: a counterexample, Proc. Amer. Math. Soc., 91 (1984), 64-68.doi: 10.1090/S0002-9939-1984-0735565-4.


    P. Bauman, Positive solutions of elliptic equations in nondivergence form and their adjoints, Ark. Mat., 22 (1984), 153-173.doi: 10.1007/BF02384378.


    S. Cho, Two-sided global estimates of the Green's function of parabolic equations, Potential Analysis, 25 (2006), 387-398.doi: doi:10.1007/s11118-006-9026-0.


    R. Courant and D. Hilbert, "Methods of Mathematical Physics," Vol. II., reprint of the 1962 original, John Wiley & Sons Inc., New York, 1989.


    E. B. Davies, "Heat Kernels and Spectral Theory," Cambridge Univ. Press, Cambridge, UK 1989.doi: 10.1017/CBO9780511566158.


    S. Èĭdel'man, "Parabolicheskie sistemy," Izdat. "Nauka'', Moscow, 1964. Translation: "Parabolic systems," North-Holland Publishing Co., Amsterdam, 1964.


    L. Escauriaza, Bounds for the fundamental solution of elliptic and parabolic equations in nondivergence form, Comm. Partial Differential Equations, 25 (2000), 821-845.doi: 10.1080/03605300008821533.


    E. Fabes, N. Garofalo and S. Salsa, A control on the set where a Green's function vanishes, Colloq. Math., 60/61 (1990), 637-647.


    A. Friedman, "Partial Differential Equations of Parabolic Type," Prentice Hall, 1964.


    A. Il'in, A. Kalašnikov and O. Oleĭnik, Second-order linear equations of parabolic type, Uspehi Mat. Nauk, 17 (1962), 3-146.doi: 10.1070/RM1962v017n03ABEH004115.


    H. Kalf, On E. E. Levi's method of constructing a fundamental solution for second-order elliptic equations, Rend. Circ. Mat. Palermo, 41 (1992), 251-294.doi: 10.1007/BF02844669.


    O. Ladyzhenskaya, V. Solonnikov and N. Ural'tseva, "Linear and Quasi-linear Equations of Parabolic Type," Translated from the Russian by S. Smith. Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence, R.I., 1967.


    E. Levi, Sulle equazioni lineari totalmente ellittiche alle derivate parziali., Rend. Circ. Mat. Palermo, 24 (1907), 275-317.


    E. Levi, I problemi dei valori al contorno per le equazioni lineari totalmente ellittiche alle derivate parziali., Memorie Mat. Fis. Soc. Ital. Scienze (detta dei XL) 16 (1909) 3-113


    G. Lieberman, "Second Order Parabolic Differential Equations," World Scientific, 1996.


    V. Liskevich and Y. Semenov, Estimates for fundamental solutions of second-order parabolic equations, J. London Math. Soc., 62 (2000), 521-543.doi: 10.1112/S0024610700001332.


    E. Ouhabaz, "Analysis of Heat Equations on Domains," London Mathematical Society Monographs Series 31, Princeton University Press, Princeton, NJ, 2005.


    F. Porper and S. Èĭdel'man, Two-sided estimates of the fundamental solutions of second-order parabolic equations and some applications of them, Uspekhi Math. Nauk, 39 (1984), 107-156.doi: 10.1070/RM1984v039n03ABEH003164.


    L. Saloff-Coste, "Aspects of Sobolev-type Inequalities," London Mathematical Society Lecture Note Series 289, Cambridge University Press, 2002.


    P. Sjögren, On the adjoint of an elliptic linear differential operator and its potential theory, Ark. Mat., 11 (1973), 153-165.doi: 10.1007/BF02388513.


    W. Sternberg, Über die lineare elliptische Differentialgleichung zweiter Ordnung mit drei unabhängigen Veränderlichen, Math. Z., 21 (1924), 286-311.doi: 10.1007/BF01187471.


    Q. Zhang, The boundary behavior of heat kernels of Dirichlet Laplacians, Journal of Differential Equations, 182 (2002), 416-430.doi: 10.1006/jdeq.2001.4112.

  • 加载中

Article Metrics

HTML views() PDF downloads(339) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint